MathSciNet Relay Station
MathSciNet bibliographic data
MR1145951 (93i:47034) 47B38 (47A20 47B35)
Ross, William T. The commutant of a certain compression. Proc. Amer. Math. Soc. 118 (1993), no. 3, 831–837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement